# SDR NWAA084865810

- Difficulty date: November 3, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 21,093 hours, 6,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE LT OVER WING SLIDE ILLUMINATION LIGHT WOULD NOT TEST.  MX FOUND POWER SUPPLY M11383 TO BE DEFECTIVE AND REPLACED IT.  OPS WAS NORMAL AFTER REPLACEMENT OF THE BATTERY PACK.
